# SDR UPS98227657

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHT BY MAIN CABIN DOOR INOP.  REMOVED AND REPLACED EMER EXIT BATTERIES AT MAIN CABIN DOOR, OPS CHKS GOOD.
